MAUDE Adverse Event Report: TRIVASCULAR, INC. OVATION IX ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM

TRIVASCULAR, INC. OVATION IX ABDOMINAL STENT GRAFT SYSTEM; ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Model Number TV-IL1418120-J
Medical Device Problem Code Occlusion Within Device (1423)
Health Effect - Clinical Code Occlusion (1984)
Date of Event 10/19/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
An ovation ix abdominal stent graft system was implanted to treat an abdominal aortic aneurysm.Approximately 1.5 hours post-op, the post-operative ct showed evidence of compression of the iliac limb stent graft at the junction of the aortic body and iliac limb, with thrombosis of the iliac limb.A re-intervention was performed to place balloon expandable stents successfully restoring bloodflow.Following the re-intervention, the patient experienced paraplegia.As of the date of this report, there have been no additional patient sequelae reported and the patient will continue to be monitored.

Brand Name
OVATION IX ABDOMINAL STENT GRAFT SYSTEM
Common Device Name
ENDOVASCULAR GRAFT, ABDOMINAL AORTIC ANEURYSM
Manufacturer (Section D)
TRIVASCULAR, INC.
3910 brickway blvd.
santa rosa CA 95403
MDR Report Key6110677
Report Number3008011247-2016-00125
Device Sequence Number19000846
Product Code MIH
UDI-Device IdentifierM701TVIL1418120J1
UDI-Public+M701TVIL1418120J1/$$3190831FS03211651P
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/19/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Expiration Date08/31/2019
Device Model NumberTV-IL1418120-J
Device Catalogue NumberTV-IL1418120-J
Device Lot NumberFS032116-51
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/19/2016
Initial Report FDA Received Date11/17/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON EXPANDABLE STENT (X2)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR